# SDR ASAA12510945

- Difficulty date: January 13, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 16,726 hours, 5,148 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006275
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 10,477 hours, 3,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG DELTA P INDICATOR BUTTON EXTENDED.  DUE TO HISTORY, REPLACED THE NR 1 ENGINE IDG PER MM 24 11 11.  LEAK AND OPS CHECK GOOD.
